Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 9, Number 2

All articles in this issue are freely accessible.

Moduli Spaces of Singular Yamabe Metrics
Rafe Mazzeo, Daniel Pollack and Karen Uhlenbeck.
J. Amer. Math. Soc. 9 (1996), 303-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1356375
The analogue of the strong Szegö limit theorem on the 2- and 3-dimensional spheres
Kate Okikiolu.
J. Amer. Math. Soc. 9 (1996), 345-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317231
On Riemann-Roch Formulas for Multiplicities
Eckhard Meinrenken.
J. Amer. Math. Soc. 9 (1996), 373-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325798
Finite-dimensional representations of quantum affine algebras at roots of unity
Jonathan Beck and Victor G. Kac.
J. Amer. Math. Soc. 9 (1996), 391-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317228
A Compactification over $\overline{M_{g}}$ of the Universal Moduli Space of Slope-Semistable Vector Bundles
Rahul Pandharipande.
J. Amer. Math. Soc. 9 (1996), 425-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308406
Koszul Duality Patterns in Representation Theory
Alexander Beilinson, Victor Ginzburg and Wolfgang Soergel.
J. Amer. Math. Soc. 9 (1996), 473-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322847
Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians
Aaron Bertram, Georgios Daskalopoulos and Richard Wentworth.
J. Amer. Math. Soc. 9 (1996), 529-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320154
A bilinear estimate with applications to the KdV equation
Carlos E. Kenig, Gustavo Ponce and Luis Vega.
J. Amer. Math. Soc. 9 (1996), 573-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329387
Splittings of Surfaces
Richard K. Skora.
J. Amer. Math. Soc. 9 (1996), 605-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1339846